# SDR DL733000854

- Difficulty date: April 28, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- Aircraft time: 42,347 hours, 28,888 cycles
- Engine: Ge CFM563B1
- Engine time: 25,038 hours, 14,313 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563
- Part serial: 723269
- Condition: Overtemp
- Location: Nr 1
- Part time: 25,038 hours, 14,313 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER ROTATION, NR 1 EGT 970 DEG WITH WARNING HORN FOR APPROX 10 SECONDS.  REPLACED NR 1 ENG PER ROUTINE CARD DECK.
